# SDR DALA2016071705344

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT WING LOWER SKIN BETWEEN STA SXR 69 AND XRS 111.500.  REPAIR OF WORN AREA AT RT WING LOWER SKIN WAS PERFORMED WITH ER/A 547869-14, REV ORIGINAL.
